Translator Disclaimer
November 2019 A note on the paper “Matrix inequalities for the difference between arithmetic mean and harmonic mean”
Changsen Yang, Yonghui Ren, Haixia Zhang
Ann. Funct. Anal. 10(4): 509-514 (November 2019). DOI: 10.1215/20088752-2019-0009

Abstract

In this short article, we mainly give some examples to prove that the main results of Section 4 of the paper [W. S. Liao and J. Wu, Ann. Func. Anal. 6 (2015), no. 3, 191–202] are not true. Then we give the corrected matrix inequalities.

Citation

Download Citation

Changsen Yang. Yonghui Ren. Haixia Zhang. "A note on the paper “Matrix inequalities for the difference between arithmetic mean and harmonic mean”." Ann. Funct. Anal. 10 (4) 509 - 514, November 2019. https://doi.org/10.1215/20088752-2019-0009

Information

Received: 9 October 2018; Accepted: 31 January 2019; Published: November 2019
First available in Project Euclid: 23 October 2019

zbMATH: 07126068
MathSciNet: MR4026364
Digital Object Identifier: 10.1215/20088752-2019-0009

Subjects:
Primary: 15A45
Secondary: 15A60, 26E60

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 4 • November 2019
Back to Top